| Catalog Number |
5100337133 |
| Medical Device Problem Code |
Unintended Ejection (1234)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.D4: full udi is not available due to missing information (unknown lot#).
Event or Problem Description
The blade ejected from the handpiece during a service evaluation at the manufacturer facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: d1,d4; part number was provided by initial reporter.D4: full udi is not available due to missing lot number.Correction: this event is not reportable as the blade is concomitant to the handpiece.H6: the quality investigation is complete.